# SDR USAA2010081691673

- Difficulty date: August 14, 2010
- Submitted: August 16, 2010
- Operation: Air carrier
- Aircraft: N163US
- Make and model: Airbus A321-211
- Aircraft serial: 1417
- Aircraft time: 32,901 hours, 11,946 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514355
- Condition: Improper Part
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 1243 - PHL - EEL - LENS COVER ON EMERGENCY EXIT ROW 8C IS THE WRONG COLOR.  MAINTENANCE REPLACED EMERGENCY AISLE LENS COVER.
